# SDR DXTA200500875

- Difficulty date: July 31, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 3,674 hours, 2,281 cycles
- Engine: Allsn AE3007C
- Engine time: 3,674 hours, 2,281 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FILTER BYPASS LIGHT (R) ILLUMINATED ON T/O ROLL.  LOW SPEED ABORT AT 40KTS.
